A Caltech Library Service

Pairwise symmetry conditions for voting equilibria

Matthews, S. A. (1980) Pairwise symmetry conditions for voting equilibria. International Journal of Game Theory, 9 (3). pp. 141-156. ISSN 0020-7276. doi:10.1007/BF01781369.

[img] PDF (sswp 209 - published) - Published Version
Restricted to Caltech community only
See Usage Policy.


Use this Persistent URL to link to this item:


Necessary conditions are established for a point contained in the interior or boundary of a convex feasible subset of Euclidean space to be quasi-undominated in an anonymous simple game. Most of the conditions are behaviorally intuitive and imply pariwise symmetries among utility gradients.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper
Additional Information:© 1980 Physica-Verlag. Received: 15 July 1978; Revised: 15 March 1980.
Issue or Number:3
Record Number:CaltechAUTHORS:20171025-153826230
Persistent URL:
Official Citation:Matthews, S.A. Int J Game Theory (1980) 9: 141.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:82680
Deposited By: Tony Diaz
Deposited On:25 Oct 2017 23:03
Last Modified:15 Nov 2021 19:52

Repository Staff Only: item control page